# SDR HEEA0011195

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Shaft
- Part number: 357950111452
- Condition: Worn
- Location: M/R Gr Box
- Component: 206040004115
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT SPLINES WORN MIC. READING .518. REPLACED WITH SERVICEABLE SHAFT.
